Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Blehin

Veteran Member
  • Total Reviews

    0
  • Content Count

    196
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Blehin

  • Rank
    Member
  • Birthday 10/11/1990

Profile Information

  • Gender
    Male
  • Location
    Canada

Recent Profile Visitors

2310 profile views
  1. tip: Don't use all caps. On topic: good luck with your course, it feels great knowing you will be clear soon enough.
  2. I had cystic acne, not terribly bad, but worse than average. It sucked, sometimes I would get HUGE cysts. If you're unsure of whether to go on accutane, go on it. It will change your life completely if it works.
  3. I'm about 9 months post accutane and I still have my hyperhidrosis problem. A short excercise gets me really heated up and I start sweating like crazy (facial, back, etc). Forget going out into the sun where it's even mildly warm because I will also sweat like crazy. I posted a thread about it before, but I'm reposting now to maybe hopefully have some other people see it who possibly have experience with this problem.
  4. To be honest I'm too scared to cut my hair. For one, I do like it longer, but it's been 14 months since I cut it, and throughout the whole time has been from the start of my Accutane shedding. some days my hair looks incredibly thin, but since it's long and overlaps, it looks ok unless I examine it closely. Would it make sense that my hair loss is going to be like, super magnified since it's happened over this period in which I haven't cut my hair one time? I'm just so afraid of how it might
  5. Just an update on my situation. 6 Months post accutane and still no hair regrowth. It is also becoming visible because of some parts with less hair. I don't think ill have any hair left in 2 months -_-
  6. I agree with the above posters. The side effects of accutane are not worth it to get rid of your situation. Your skin is not bad at all.
  7. Anyone have any experience with hairloss post accutane and smoking (mj)? Should it be done, or should it not be done. Ive got a significant amount of hair loss, so I'm thinking maybe I shouldn't.
  8. I've been in the same situation >.> I believe there are redness relieving creams out there but I've never actually tried any. Over your course the redness should subside slowly.
  9. Well im about 4-5 months post accutane and the hair loss is really hitting me. Hair is extremely thin and very sparse. Makes me sad. So much for my derm saying "it will go away". At this rate it doesn't look like it will go away. I'm going to go pickup some zinc/biotin tomorrow. What are some dosage recommendations. I know for biotin the OP's derm suggested 2.5mg, but what about zinc?
  10. Thanks for the info guys. I'm going to go see a doctor and hopefully I can get something for this, I won't be able to handle this kind of sweating for a year
  11. I'm about 3 months post tane and I'm getting excessive sweating after a short walk, or at times when the temperature is warm. Has anyone had any problems with sweating and managed to find a solution? After searching this site I found someone mention something called clonidine, was wondering if anyone knows how well that works.
  12. I'm about 2 months post accutane. A few days ago on of my cheeks basically started getting really red. Now it's read and sort of tingly/burny feeling. It's been like this for a few days. I don't use any cleansers, I only moisturize (jojoba + cetaphil). Do you think it could be rosacea?
  13. Yea, well it does get to look bad but I guess I'll have to deal with it Kinda looking forward to it after your post, thank you
×